# SDR DXTA200500997

- Difficulty date: October 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 2,886 hours, 2,224 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION GREEN L/R MAIN WITH NO NOSE GEAR GREEN AND RED UNLOCK LIGHT.  RECYCLED GEAR UP AND THEN DOWN WITH NO GREEN OR RED INDICATION.  NO ANOMALIES ON LANDING ROLL OUT.  JACKED AIRCRAFT, PERFORMED SEVERAL GEAR RETRACTIONS WITH NO DEFECTS NOTED PER CE560XL MM 32-30-00 AND 32-61-00.
